# SDR SIMA20160710005

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 40,308 hours, 35,701 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN OVERHEAD LIGHTS OUT AGAIN WITH STRONG ELECTRICAL ODOR IN CABIN.  REMOVED AND REPLACED CONTROL MODULE ASSY FOR PAX CABIN LIGHTS IAW 145 33-21-01 OPS CHECKED GOOD.
